Transitivity and structure of operator algebras with a metric property

C. Foias, I. B. Jung, E. Ko, C. Pearcy

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we discuss a new metric property that some operator algebras on Hilbert space possess and some resulting consequences concerning transitivity and structure theory of such algebras.

Original languageEnglish
Pages (from-to)1-23
Number of pages23
JournalIndagationes Mathematicae
Volume25
Issue number1
DOIs
StatePublished - 5 Jan 2014

Bibliographical note

Funding Information:
The authors are grateful to March Boedihardjo for several useful remarks concerning this paper and its exposition. They are also grateful to the referee for pointing out several misprints and especially for his constructive remarks which led to several improvements of this paper. This research was supported by Basic Science Research Program through the National Research Foundation of Korea (NRF) funded by the Ministry of Education, Science and Technology ( 2012R1A2A2A02008590 ).

Keywords

  • Invariant subspace
  • K-spectral set
  • Transitive algebra

Fingerprint

Dive into the research topics of 'Transitivity and structure of operator algebras with a metric property'. Together they form a unique fingerprint.

Cite this